MAUDE Adverse Event Report: ENCORE MEDICAL L.P AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ENCORE MEDICAL L.P AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 509-02-436
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to dislocation & instability.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00706; (b)(4) - stability, poor joint, (b)(4)- dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19102521
Report Number1644408-2024-00473
Device Sequence Number17994003
Product Code KWS
UDI-Device Identifier00190446257615
UDI-Public00190446257615
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2024
Device Catalogue Number509-02-436
Device Lot Number957W1044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 LOT: 869C4227; 533-08-108 LOT: 926W2029
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale